# SDR ERAA082950

- Difficulty date: January 6, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N416EH
- Make and model: Bell 412
- Aircraft serial: 33011
- Aircraft time: 13,514 hours
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Bushing
- Condition: Worn
- Location: Rotor Head
- Part time: 13,561 hours
- Component: Rotor Head
- Component part number: 412010401111FM
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HUB & SLEEVE ASSY HAS WORN S/P LINK AND WORN COLLECTIVE BUSHINGS.   DISASSEMBLED TO FASCILITATE COLLECTIVE LEVER BUSHING REPLACEMENT.  REPAIRED COLLECTIVE TEFLON BUSHINGS & SPACERS 4 S/P LINK SPHERICAL BRGS, 1 DRIVE LINK SPHERICAL BRG, BEARINGS IN LINERS, COLLECTIVE PINS, AND TRUNNION.  REPLACED DRIVE LINK ASSY.  REASSEMBLED HUB & SLEEVE ASSY REATTACHED TO SWASHPLATE SN RE-10098.  INSTALLED COLLECTIVE LEVER WITH NEW PINS AND SAFETIED.  LUBRICATED WITH MOBIL 28.  REPAIRED IAW 412 &N CR&O CH 62, MM 62, & SPM  TT 13560.9  TSO 1158.8.
